# SDR ASOA201805197086

- Difficulty date: May 19, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 33,244 hours, 20,315 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12038635603
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/WAS IN FOR A A-CHECK WITH A RUDDER INSPECTION TASK CARD AND FOUND THE RUDDER 1 LE SKIN DENTED ON THE LEFT SIDE APPROXIMATELY 3 FEET FROM THE BOTTOM OF THE RUDDER. MAINTENANCE CUTOUT A 4 INCH X1.5 INCH SECTION OF SKIN AND INSTALLED A FILLER AND DOUBLER IAW ETD 2018-145-056520. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AFTER ALL CHECKS AND BACKLASHES ARE PERFORMED.
